Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 263, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 26, 2006, 11:16 PM CDT for Lawrence County, Tennessee. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2006, 11:16 PM CDT (04:16 UTC)
- Expired
- May 26, 2006, 11:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 122 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 11:19 PM CDT | TSTM WND DMG | 8 W Lawrenceburg, TN | TREES DOWN BLOCKING A ROAD |
| May 26, 11:31 PM CDT | HAIL 0.75 | Lawrenceburg, TN | |
| May 26, 11:36 PM CDT | TSTM WND DMG | 2 Se Lawrenceburg, TN | TREE DOWN ON A HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3011 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 270417 SVROHX TNC099-270445- /O.NEW.KOHX.SV.W.0263.060527T0416Z-060527T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1116 PM CDT FRI MAY 26 2006 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LAWRENCE COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF LAWRENCEBURG * UNTIL 1145 PM CDT * AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF LAWRENCEBURG...AND MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAWRENCEBURG BY 1125 PM CDT LAT...LON 3539 8741 3526 8755 3502 8725 3522 8718 $$ ORCHANIAN
1 follow-up statement
000 WWUS54 KOHX 270445 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1145 PM CDT FRI MAY 26 2006 TNC099-270455- /O.EXP.KOHX.SV.W.0263.000000T0000Z-060527T0445Z/ LAWRENCE TN- 1145 PM CDT FRI MAY 26 2006 ...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY HAS EXPIRED... LAT...LON 3539 8741 3526 8755 3502 8725 3522 8718 $$ ROSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:51 PM CDT, 25 minutes earlier.
Area forecast discussion, May 26, 10:51 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1051 PM CDT FRI MAY 26 2006 .UPDATE...WILL BE SENDING OUT A FORECAST UPDATE SHORTLY AFTER THE TOP OF THE HOUR TO DROP THE WATCH AND TO LOWER THE OVERNIGHT POPS BACK TO 20% ACROSS OUR FORECAST AREA. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
Hazardous weather outlook, May 26, 9:08 AM CDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 908 AM CDT FRI MAY 26 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 908 AM CDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE WEATHER BOTH TODAY AND TONIGHT... WITH THE MOST LIKELY TIME FRAME BEING THE AFTERNOON. THE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE EXPECTED TO AFFECT THE MID STATE AGAIN SATURDAY THROUGH MONDAY. AGAIN...SOME COULD PRODUCE STRONG WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF THE SEVERE WEATHER EXPECTED... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, May 26, 8:11 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 7 WSW SHELBYVILLE 35.45N 86.56W
05/26/2006 U1.75 INCH BEDFORD TN EMERGENCY MNGR
&&
ROSELocal storm report, May 26, 8:18 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
818 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 5 S COLUMBIA 35.55N 87.05W
05/26/2006 M0.75 INCH MAURY TN TRAINED SPOTTER
&&
ROSELocal storm report, May 26, 8:27 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
827 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL NEW JOHNSONVILLE 36.02N 87.96W
05/26/2006 M1.75 INCH HUMPHREYS TN PUBLIC
&&
ROSELocal storm report, May 26, 8:46 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL WAVERLY 36.09N 87.79W
05/26/2006 U0.88 INCH HUMPHREYS TN TRAINED SPOTTER
&&
ROSELocal storm report, May 26, 9:47 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
947 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL HOHENWALD 35.55N 87.56W
05/26/2006 U1.00 INCH LEWIS TN TRAINED SPOTTER
&&
ROSELocal storm report, May 26, 11:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1104 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 5 W HOHENWALD 35.55N 87.65W
05/26/2006 LEWIS TN TRAINED SPOTTER
SEVERAL TREES DOWN OVER WESTERN PART OF COUNTY, THE
LARGEST BEING 3 FEET IN DIAMETER
&&
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:01 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 29 min |
| May 26, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 24 min |
| May 26, 7:11 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 34 min |
| May 26, 7:30 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 30 min |
| May 26, 7:44 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 31 min |
| May 26, 8:02 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 28 min |
| May 26, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 23 min |
| May 26, 8:14 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 31 min |
| May 26, 8:19 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 26 min |
| May 26, 8:36 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 39 min |
| May 26, 8:45 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 31 min |
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 31 min |
| May 26, 9:25 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Maury | 35 min |
| May 26, 9:46 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 29 min |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 46 min |
| May 26, 10:42 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 33 min |
| May 27, 12:07 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.